Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Headache, vomiting, red spots on legs. Taking new blood pressure medicine. Concerned

I have had bad headache since Friday the 7th. Have seen doctor and was put on a new blood pressure med and was given pain medicine for what was thought to be migraine . I have been throwing up also. I woke up this morning still with headache not any worse but I now have red spots on my legs. Is this something that should be of concern
Asked On : Sat, 15 Sep 2012
Answers:  1 Views:  59
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response

Welcome to HCM

Red spots on leg could be due to many things . For example Insect bites , Fungal Infection , Bacterial infection , Mild bleeding into the skin , Drug Reaction . It would be better if you can upload a picture of it so that I can tell you what it is .

As of your headache and vomiting is concerned Migraine fits to the diagnosis , but with migraine medicines it should go . Kindly let me know what Medications were prescribed for you . SO that if needed I will change the medications .
Answered: Sat, 26 Jul 2014
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor